# SDR DALA2020051302395

- Difficulty date: May 12, 2020
- Submitted: May 13, 2020
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- Aircraft time: 85,205 hours, 39,211 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Failed
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPERATIONAL TEST PASSENGER CREW DOOR 831 DOOR DAMPER AT FWD GALLEY AREA DID NOT PASS, REPLACED DOOR DAMPER PASS/CREW DOOR 831 AS PER A320 FAM AMM 52-11-14-400-001-A AND CHECKED CORRECT DAMPER OPERATION
